# SDR CA131223004

- Difficulty date: December 22, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Emb ERJ 190-100 IGW
- Aircraft time: 20,407 hours
- Engine: Ge CF3410E5A1
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Pressure Valve
- Condition: Failed
- Location: Fuel System
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) CREW REPORTED A FUEL SPILL OF APPROXIMATELY 20 FT X 20 FT, APPROXIMATELY 300-400K. FUEL SHEET CALLED FOR 11,600K AND FUELLER COULD NOT GET MORE THAN 11,000K ON THE ACFT. NO PASSENGERS ON BOARD.    FIM TASK 28-25-12-00 CARRIED OUT.  WING TANKS PRESSURE RELIEF VALVE TEST CARRIED OUT AFTER WING TANKS DEFUELLED TO 4000 KG EA SIDE. FOUND LT TANK PRESS RELIEF VALVE FROZEN STUCK.  RELEASED AND OPS CK, D SERVICEABLE. FUEL TRANSFER CARRIED OUT NIL REPEAT FAULT.
